advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Dearborn Heights, Michigan, USA:

My seven year old son was just diagnosed with type 1 diabetes and he had his first headache when his sugar was low. Can he take Tylenol or Motrin for the headache? Should he take the recommended dose for his age?

Answer:

Tylenol or Motrin are fine to help treat the headache from a low blood sugar. Make sure that you correct the low properly also by using at least 15 grams of a rapid acting sugar. Dosing instructions for Tylenol and Motrin can be found on the medication bottle.

MSB

DTQ-20051111203121
Original posting 12 Nov 2005
Posted to Aches and Pains and Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.